Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 23, Pages 3751-3766
http://dx.doi.org/10.1155/IJMMS.2005.3751

On the spectrum and eigenfunctions of the Schrödinger operator with Aharonov-Bohm magnetic field

Department of Mathematics, School of Engineering Sciences, Royal Institute of Technology, Stockholm 10044, Sweden

Received 14 June 2005; Revised 6 October 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Anders M. Hansson, “On the spectrum and eigenfunctions of the Schrödinger operator with Aharonov-Bohm magnetic field,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 23, pp. 3751-3766, 2005. doi:10.1155/IJMMS.2005.3751